# SDR SWAA2025082103108

- Difficulty date: August 11, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 24,689 hours, 12,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR CUT OUT LOWER DOUBLER IS CRACKED.   ACCOMPLISHED REPAIR IAW  SRM 53-10-15-2R-4, PARAGRAPH E, FIGURE 204, AND EA 25-153-02159-WIP 2.
